# SDR CA960202010

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa R1340*
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Rear Section
- Condition: Making Metal
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)EXCESSIVE CONCENTRATION OF ALUMINUM FLAKES AND METAL SHAVING IN THE OIL SCREEN. NO METAL CONTAMINATION FOUND IN OTHER SECTIONS OF THE ENGINE, ACCESSORIES OR ASSOCIATED SYSTEMS. ENGINE WAS REMOVED FOR  INVESTIGATION. REPORT TO FOLLOW.
